آمار

تعداد نشریات26
تعداد شماره‌ها550
تعداد مقالات5,705
تعداد مشاهده مقاله7,969,911
تعداد دریافت فایل اصل مقاله5,351,922
Alaca, Cihangir. (1389). A new perspective to the Mazur-Ulam problem in $2$-fuzzy $2$-normed linear spaces. نشریه علمی دانشگاه سیستان و بلوچستان, 7(2), 109-119. doi: 10.22111/ijfs.2010.179
Cihangir Alaca. "A new perspective to the Mazur-Ulam problem in $2$-fuzzy $2$-normed linear spaces". نشریه علمی دانشگاه سیستان و بلوچستان, 7, 2, 1389, 109-119. doi: 10.22111/ijfs.2010.179
Alaca, Cihangir. (1389). 'A new perspective to the Mazur-Ulam problem in $2$-fuzzy $2$-normed linear spaces', نشریه علمی دانشگاه سیستان و بلوچستان, 7(2), pp. 109-119. doi: 10.22111/ijfs.2010.179
Alaca, Cihangir. A new perspective to the Mazur-Ulam problem in $2$-fuzzy $2$-normed linear spaces. نشریه علمی دانشگاه سیستان و بلوچستان, 1389; 7(2): 109-119. doi: 10.22111/ijfs.2010.179


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.